# SDR DALA2024110810764

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 61,991 hours, 32,322 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 FOUND APU CONTAMINATED WITH OIL. CORRECTIVE ACTION: PERFORMED DECONTAMINATION OF STAGE 2 ECS PER AMDS W/C 2100-2007. R&R RECIRC FILTERS PER A319 AMM 21-21. NO SMELL NOTED AT THIS TIME. OK FOR SVC.
